Journal of Electromagnetic Analysis and Applications

Vol.2 No.1(2010), Paper ID 1223, 7 pages

DOI:10.4236/jemaa.2010.21003

 

A Probabilistic Analysis on the Harmonic Cancellation Characteristics of the Scott Transformer

 

Hooman Erfanian MAZIN, Joey GALLANT

 

 

Copyright © 2010 Hooman Erfanian MAZIN, Joey GALLANT et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. MAZIN and J. GALLANT, "A Probabilistic Analysis on the Harmonic Cancellation Characteristics of the Scott Transformer," Journal of Electromagnetic Analysis and Applications, Vol. 2 No. 1, 2010, pp. 18-24. doi: 10.4236/jemaa.2010.21003.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.